Disappointed

I haven't blogged for a while.

Having suffered for nearly 4 years now, was finally put on a six month course of prostap last June. This made such a difference to my life, even with the menopausal side effects I suffered, night sweats,day sweats even on tibolone. I felt like a new woman. I have been off this for 7 weeks now and my symptoms have returned with a vengeance :-( I cant get an app with MY gp until 26th feb and the gp i saw the other day was sort of okay but said that she didnt mean to sound trite but " what did I want her to do" in fairness to her she did ring my consultant to find out if I could have more of the prosatp ( i am still waiting for my reply) but that was all. she just said that pain relief did very little for me before so what was the point in taking all that again! I am hoping and praying that i get a date for this hysterectomy soon...... I just need my life back.

I feel that they have played a joke on me. Giving me a little taste of what my life could be like then putting me right back to where i was......... I have cried so many tears over the last week.

Thank you for listening xx

6 Replies

oldestnewest
  • Hey

    be strong, we are all going through similar things...how old are you if i may ask and you are considering hysterectomy and where was the endo found before?

    i just want to advise you to have a very good research cause if endo is in other locations from what they are going to take out during the op, then the pain probably wont go away . just to be sure you know the risks when you do something irreversible. xx

  • I am 37 and have my kids so, hysterectomy is not such a big thing, I have endo around the back of the ovaries and I also have suspected adenomyosis, this will be confirmed after the hyterectomy. I know the risks that if the smallest microb is left behind then the pain will come back but, hopefully with the removal of everything including the ovaries all the endo will be got.!! Only time will tell, but it is a risk i am willing to take. x

  • Vicner, did they tell you that you can go back on to the Prostap after you have had a break from it? And there are ladies on here who have been on it for a couple of years with no break, so your gynae might be prepared to let you do that seeing as it's worked so well for you (although you will need to be monitored and aware of the risks involved, some women have reported problems with continued use).

    There's nothing to stop you phoning your gynae's secretary and explaining the situation; tell them that your GP has asked about having more Prostap and you were wondering if your gynae had had chance to look at it yet.

    Sending hugs. This disease is horrible.

    C xxx

  • Then I'm happy for you and I do hope everything goes well for you :) x

  • I had a call from gp surgery yesterday afternoon. I was fitted in yesterday for prostap injection.. although it will take a while for for symptoms disappear, but my stress levels lowered almost immediately. I actually slept for a whole 4 and half hours. I will keep you all updated. Thank you for your support. Xx

  • Hi, I found I was the same as you as soon as my decapeptyl injections wore off. It only took 3 weeks for my symptoms to return and they seemed worse than ever. I'm now being booked in fr a hysterectomy xx

You may also like...